I'm really worried right now. I been taking entecavir baraclude now for a month and my Hbeag increase from 232 from 1638,but my hbsag with titter lowered from 3035 to 1647, it has no unit and i did the test on different laboratory center. As u have said our test here are obselete, but this is just the test i can afford. Please help me understand this. :c
The purpose of taking antivirals such as Entecavir is to reduce viral load (hbvdna) and hence normalize ALT and stop disease progression. quantitative tests for HBeAg and HBsAg serve no useful purpose and not really necessary. Just test your viral load and liver functions..
I have been taking baraclude for a month and sadly my SGPT increase from 164 to 244. I still dont understand why my SGPT increase and it was after i took baraclude. I will have my HVB DNA after 3 months of taking Baraclude, and only had my SGPT tested to see the effects. Is the cause of my elevated SGPT the baraclude i am taking? I have been taking supplements like aloe vera juice, omega3 fatty acids, vitamin c and e. Maybe its because of this supplements?
My doctor told me to stop the supplements and concentrate on baraclude ans essentiale forte. What should i do? :c
Before taking baraclude and only taking my supplements my SGPT was having a remarkable decrease for 15days it decrease from 232 to 180 and the next 15 days from 180 to 170 then after 15days 170 to 164 but when i started baraclude it went up. Is it possible to say that its just coincidence my SGPT decrease while taking the supplements? And we cant still see the effects of baraclude because its still early?
If your hbvdna was falling and your ALT rises, then it is considered a good sign indicating your immune system is fighting the virus. As with all medications, don't expect instant result. Watching all the numbers constantly may be counter-productive. Just check your viral load and ALT is 3 months time.
Your supplements should not have any significant effect on your ALT unless you take massive doses.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.